# SDR GTIA2023091237470

- Difficulty date: September 8, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 21,388 hours, 9,379 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Stick
- Part number: FE412000106
- Part serial: FR1935
- Condition: Faulted
- Location: Capt Side
- Part time: 21,388 hours, 9,379 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELAC 2 FAULT IN FLIGHT. EXPERIENCED SEVERAL PITCH "UPS" PRIOR TO ECAM FAULT-PER MOC REQUEST R+R CAPT SIDE STICK ASSY (100CE1) PER AMM 27-92-41 NOPS TEST OK NO FAULTS OR DEFECTS NOTED. PERFORMED LCT3 CAPIBILITY TEST PER AMM 22-97-00 A/C REMAINS AT LAND CAT 3 DUAL STATUS
